# SDR RAIA201801300004

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 39,494 hours, 23,734 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  ENCOUNTERED ICING AND ECS BLEED TEMP CARROT NR 1 WENT INTO THE RED BAND.  RECEIVED A BLEED 1 OVERTEMP MESSAGE.  IAW  QRH ISOLATED THAT SIDE AND CONTINUED AT FL 240 OUT OF ICING CONDITIONS.  ENCOUNTERED ICING AGAIN AND RECEIVED A BLEED 2 OVERTEMP.   BEFORE RUNNING QRH,  RECEIVED A W/G A/ICE FAIL AND THEN AN ICE CONDA/I INOP MESSAGE.  BEFORE CLOSING BLEED 2, LOST CABIN PRESSURIZATION AND THE PRESSURE CLIMBED ABOVE 10,000.  DESCENDED QUICKLY TO PREVENT MASKS DROPPING. RAN AIR BLEED SYSTEM TEST AND ANTI ICE TEST.   FOUND THE NR 1 BLEED CARROT TO MOVE MULTIPLE TIMES OVER FROM GREEN TO RED BACK TO GREEN.  FAIL NEVER RECORDED OR SHOWN ON EICAS.   AFTER USING FIM AND CONFERING WITH PREVIOUS HISTORY,  INSPECTED THERMOSTATS IN THE CARGO BAY,  FOUND THE THERMOSTATS TO BE IN GOOD CONDITION.  PULLED PYLON PANELS FOR L & R,  NO DEFECTS NOTED.  CHANGED THE FAN AIR VALVE DUE TO FIM ON LOG PAGE 358705.  PERFORMED AN OPS TEST OF AIR BLEED SYSTEM AND FOUND THE BLEED 1 CARROT STAYED IN GREEN.  DURING TESTING SECTION. BLEED 1 & 2 OPS TEST AND LEAK TESTED GOOD FROM CARGO BAY TO PYLON PANELS.
